# SDR EISA20010015

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: FABRICATED
- Condition: Damaged
- Location: Nr3 Engine
- Component: Engine Mount, Boeing
- Component part number: 66172041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND NR 3 ENGINE AFT MOUNT LOWER FLANGE HAS ELONGATED HOLES.  FABRICATED FREEZE PLUGS, STAP, ALODINED, PRIMED, AND INSTALLED REPAIR IAW EOI-DAL-00-0081H, AND SRM 51-10-2, 51-30-2.
